MAUDE Adverse Event Report: BECTON DICKINSON, S.A. 50 ML BD¿ ECCENTRIC LUER SLIP TIP SYRINGE CE MARK STERILE; PISTON SYRINGE

BECTON DICKINSON, S.A. 50 ML BD¿ ECCENTRIC LUER SLIP TIP SYRINGE CE MARK STERILE; PISTON SYRINGE
Model Number 300866
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd¿ eccentric luer slip tip syringe ce mark sterile a barrel was found to be broken.There was no report of patient impact.The following information was provided by the initial reporter: broken barrel.
 
Additional Manufacturer Narrative
A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6.Investigation: one photo of the impacted product was provided to our quality team for investigation.Through visual inspection, the barrels were observed to be damaged.A device history review was performed for the reported lot 2105010, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.The areas where pieces move within the manufacturing equipment are protected to avoid damage on the product.While we could not identify a direct issue, it was determined the damage was likely caused as a result of the product jamming within the manufacturing equipment.
 
Event or Problem Description

Brand Name
50 ML BD¿ ECCENTRIC LUER SLIP TIP SYRINGE CE MARK STERILE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13559919
Report Number3003152976-2022-00069
Device Sequence Number4195231
Product Code FMF
UDI-Device Identifier30382903008668
UDI-Public30382903008668
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2026
Device Model Number300866
Device Catalogue Number300866
Device Lot Number2105010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer02/23/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown